Vol. 83, No. 2, 1979

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 311: 1
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
On certain sequences of lattice points

Joseph Leonide Gerver and Lawrence Thom Ramsey

Vol. 83 (1979), No. 2, 357–363
Abstract

Let S be a finite subset of Rn. A sequence {zi} is an S-walk if and only if zi+1 zi is an element of S for all i. In an effective manner it is shown that long S-walks in Z2 must have an increasing number of collinear points. In Z3, however, an infinite S-walk may have a bounded number of collinear points.

Mathematical Subject Classification 2000
Primary: 10E99, 10E99
Secondary: 05B99
Milestones
Received: 28 February 1978
Published: 1 August 1979
Authors
Joseph Leonide Gerver
Lawrence Thom Ramsey